Travatan lower pressure from 31 to 16, but have red eyes, starting eye color change, darkening skin. Should I put up with side effects or try cosopt?
Personal choice. The travatan is obviously doing its primary job: to lower the eye pressure to a safe level. But there are optional medications. If the side effects are troublesome and you would like to try alternatives, discuss with your ophthalmologist to trial another eyedrop of the many alternatives.
Would zioptan have same side effects as travatan? Use travatan and have red eye, start of eye color change, dark skin & loss of fat in orbital sulcus.
Same family of drops. Zioptan is. Preservative free, it should not cause the redness you see with travatan. Redness is most prevalent with travatan than any other of the drops of the same family. Sounds like the preservative free drops are your best bet. They all cause eyelash growth and iris color changes. Read more...